MAUDE Adverse Event Report: BOEHRINGER LABORATORIES BOEHRINGER LOCKING CABLE; SUCTION REGULATOR TETHER

BOEHRINGER LABORATORIES BOEHRINGER LOCKING CABLE; SUCTION REGULATOR TETHER
Model Number 9143
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2016
Event or Problem Description
This report is being submitted by boehringer laboratories (manufacturer) in order to provide information not included (model, lot # etc.) on user facility report (b)(4) (copy included).A patient owned, electronic service was being plugged into a wall outlet in a hospital room.A suction regulator tether was inadvertently caught by the electrical plug, resulting in a spark.There was no death, injury or device malfunction.Neither the tether nor the suction regulator were damaged.The user facility has decided using the suction regulator tether model 9143 and has had our representative remove them from their suction regulators.The user facility has stated that they believe the suction regulator tethers do not conform to the nfpa (b)(4): health care facilities code.Boehringer laboratories has been in communication with the user facility regarding the above and has reviewed the nfpa (b)(4) code.While boehringer laboratories respects the opinion of the user facility/customer, we do not find that the model 9143 tether violates nfpa (b)(4).Since there was no death, injury or malfunction, this voluntary form is being used in lieu of a mandatory report, as provided for in section of the form instructions for fda 3500a.Ref uf report # (b)(4).

Brand Name
BOEHRINGER LOCKING CABLE
Common Device Name
SUCTION REGULATOR TETHER
Manufacturer (Section D)
BOEHRINGER LABORATORIES
300 thomas rd.
phoenixville PA
MDR Report Key6838539
Report NumberMW5071898
Device Sequence Number460849
Product Code KDP
UDI-Device Identifier10816286020543
UDI-Public10816286020543
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9143
Device Catalogue Number9143
Device Lot NumberNONE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1